Escudo de la República de Colombia Escudo de la República de Colombia

 

 

 

  • Marianela Lentini Gil
  • Doctora en Matemáticas Aplicadas
  • Profesor Titular
  • Escuela de Matemáticas
  • Formación Profesional


    •  
    Doctorado CALIFORNIA INSTITUTE OF TECHNOLOGY-CALTECH
    Applied and Computational Mathematics
    Enerode1974 - de 1978
    •  
    Pregrado/Universitario Universidad Central De Venezuela
    Licenciatura en Computación
    Enerode1966 - de 1972
  • Extensión 46311

  • maclentinigi@unal.edu.co
  • Bloque 43-208

Publicaciones


  • Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, MARCO PALUSZNY KLUCZYNSKY, "An intuitive way for constructing parametric quadric triangles" . En: Estados Unidos 
Computational and Applied Mathematics  ISSN: 0101-8205  ed: Springer
v.2015 fasc.N/A p.1 - 23 ,2015,  DOI: 10.1007/s40314-014-0207-y
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, ROSWITHA MARZ, "Conditioning and Dichotomy in Differential Algebraic Equations" . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 1095-7170  ed: Society for Industrial and Applied Mathematics (SIAM)
v.27 fasc.6 p.1519 - 1526 ,1990,  DOI: 10.1137/0727088 
Palabras: 
algebraic equations,
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, MARCO PALUSZNY, RODNEY JARAMILLO, MARCO PALUSZNY KLUCZYNSKY, "Improving the Performance of the Prony Method Using a Wavelet Domain Filter for MRI Denoising" . En: Estados Unidos 
Computational and Mathematical Methods in Medicine  ISSN: 1748-6718  ed: Hindawi Limited
v.2014 fasc.N/A p.1 - 10 ,2014,  DOI: 810680 
Palabras: 
ajuste exponencial, imagen medica, filtros,
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, RODNEY JARAMILLO, "Stability analysis of a variant of the Prony Method" . En: No Aplica 
Mathematical Problems in Engineering  ISSN: 1024-123X  ed: Hindawi Limited
v.2012 fasc.N/A p.1 - 22 ,2012,  DOI: 390645
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, MARCO PALUSZNY, "On Grid Generation with Lemniscates of Two and Three Foci" . En: Alemania 
Journal of Computational and Applied Mathematics  ISSN: 0377-0427  ed: Elsevier Bv
v.32 fasc.3 p.495 - 507 ,2013,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, LUIS GUILLERMO CARDONA, MARCO PALUSZNY, MARCO PALUSZNY KLUCZYNSKY, "Grid generation using lemniscates of two foci" . En: Estados Unidos 
Mathematical And Computer Modelling  ISSN: 0895-7177  ed: Pergamon Press
v.57 fasc.9-10 p.2186 - 2195 ,2013,  DOI:  
Palabras: 
lemniscatas, mallas, model, aproximación de costas y riberas,
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, MARCO PALUSZNY KLUCZYNSKY, GUDRUN ALBRECHT, CINDY YURANY GONZALEZ SANCHEZ, "DESIGN OF C2 ALGEBRAIC-TRIGONOMETRIC PYTHAGOREAN HODOGRAPH SPLINES WITH SHAPE PARAMETERS" . En: Alemania 
Computational and Applied Mathematics  ISSN: 0101-8205  ed: Springer
v.37 fasc.2 p.1472 - 1495 ,2018,  DOI: 10.1007/s40314-016-0404-y 
Palabras: 
triangulación, Splines, model,
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, MARCO PALUSZNY, MARCO PALUSZNY KLUCZYNSKY, "Orthogonal grids on meander-like regions" . En: Estados Unidos 
Electronic Transactions on Numerical Analysis  ISSN: 1068-9613  ed: Kent State University Press
v.34 fasc.N/A p.1 - 13 ,2008,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, HERNAN CEBALLOS LASCANO, ISABEL RAMIREZ, "Adjustment for missing plants in cassava evaluation trials" . En: Estados Unidos 
Euphytica  ISSN: 1573-5060  ed: Kluwer Academic Publishers
v.172 fasc.N/A p.59 - 65 ,2010,  DOI: 810680 
Palabras: 
cassava, missing plants, model, 
Sectores: 
Agricultura, pecuaria, silvicultura, explotación forestal - Producción animal, incluso servicios veterinarios, Salud humana - Nutrición y alimentación,
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, VICTOR PEREYRA, "A Variable Order Finite Difference Method for Nonlinear Multipoint Point BVP" . En: Estados Unidos 
Mathematics of Computation  ISSN: 0025-5718  ed: American Mathematical Society (2nd address)
v.28 fasc. p.981 - 1003 ,1974,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, VICTOR PEREYRA, "An Adaptive Finite Difference Solver for Nonlinear Two Point Boundary Value Problems with Mild Boundary Layers" . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 0036-1429  ed: Society for Industrial and Applied Mathematics (SIAM)
v.14 fasc.1 p.91 - 111 ,1977,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, HERBERT B KELLER, "Boundary Value Problems over Semi-infinite Intervals and their Numerical Solution" . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 0036-1429  ed: Society for Industrial and Applied Mathematics (SIAM)
v.17 fasc.4 p.577 - 604 ,1980,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, HERBERT B KELLER, "The von Karman Swirling Flows" . En: Estados Unidos 
SIAM Journal on Applied Mathematics  ISSN: 0036-1399  ed: Society for Industrial and Applied Mathematics (SIAM)
v.38 fasc.1 p.52 - 64 ,1980,  DOI: 10.1137/0138004
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, HERBERT B KELLER, "Invariant Imbedding, the Box Scheme and the Equivalence between them." . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 0036-1429  ed: Society for Industrial and Applied Mathematics (SIAM)
v.19 fasc.4 p.942 - 962 ,1982,  DOI: 10.1137/0719069
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, ROBERT D RUSSELL, MICHAEL OSBORNE, "The Closed Relationship between Methods for Solving ODE Boundary Value Problems" . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 0036-1429  ed: Society for Industrial and Applied Mathematics (SIAM)
v.22 fasc.2 p.280 - 309 ,1985,  DOI: 10.1137/0722018
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, ROSWITHA MARZ, "The Condition of Boundary Value Problems in Transferable Differential Algebraic Equations" . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 0036-1429  ed: Society for Industrial and Applied Mathematics (SIAM)
v.27 fasc.4 p.1001 - 1015 ,1990,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, ROSWITHA MARZ, "Conditioning and Dichotomy in Algebraic Differential Equations" . En: Estados Unidos 
SIAM Journal on Numerical Analysis  ISSN: 0036-1429  ed: Society for Industrial and Applied Mathematics (SIAM)
v.27 fasc.6 p.1519 - 1526 ,1990,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, VICTOR PEREYRA, "PASVA4 an Ordinary Boundary Value Solver for Problems with discontinuos Interfaces and Agebraic Parameters" . En: Brasil 
Computational and Applied Mathematics  ISSN: 0101-8205  ed: Springer
v.fasc.2 p.103 - 118 ,1983,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, ALFONSO REINOZA, "SIMPAR: A Parallel Sparse Simplex" . En: Brasil 
Computational and Applied Mathematics  ISSN: 0101-8205  ed: Springer
v.14 fasc.1 p.49 - 58 ,1995,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, "Numerical Solution of the Beam Equation with Nonuniform Foundation Coefficient" . En: Estados Unidos 
Journal Of Applied Mechanics  ISSN: 1528-9036  ed: 
v.46 fasc.4 p.901 - 904 ,1979,  DOI: 10.1115/1.3424675
  •  Producción bibliográfica - Artículo - Revisión (Survey)
MARIANELA LENTINI GIL, "Resolución numérica de ecuaciones diferenciales ordinarias singulares con valores de frontera" . En: Venezuela 
Acta Cientifica Venezolana  ISSN: 0001-5504  ed: Asociacion Venezolana Para El Avance De La Ciencia
v.31 fasc.5 p.381 - 393 ,1973,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, PETER MARKOWICH, CHRISTIAN RINGHOFER, "A Singular Perturbation Approach for the Analysis of the Fundamental Semi-conductor Equations" . En: Estados Unidos 
IEEE Transactions on Electron Devices  ISSN: 0018-9383  ed: Institute of Electrical and Electronics Engineers
v.30 fasc.9 p.1165 - 1180 ,1983,  DOI: 
  •  Producción bibliográfica - Artículo - Publicado en revista especializada
MARIANELA LENTINI GIL, MARCO PALUSZNY, MARCO PALUSZNY KLUCZYNSKY, "Approximation of meander-like regions by paths of lemniscatic sectors and the computation of orthogonal meshes" . En: Estados Unidos 
Computer Aided Geometric Design  ISSN: 0167-8396  ed: Elseviers
v.25 fasc.9 p.729 - 737 ,2008,  DOI: 

Escuela de Matematicas